A 69-year-old man with post-operative recurrence of lung adenocarcinoma was treated with multiple che-motherapies, including epidermal growth factor receptor (EGFR)-tyrosine kinase inhibitors. A second biopsy revealed an EGFR T790M mutation. As 10th-line chemotherapy, osimertinib was initiated. After 24 weeks, chest computed tomography (CT) revealed asymptomatic ground-glass opacities in both lobes. After four weeks of osimertinib discontinuation, imaging revealed rapid lung cancer progression. Osimertinib was resumed. After 11 weeks, CT revealed decreased lung nodules with no exacerbation of interstitial lung disease. We describe a patient who experienced transient asymptomatic pulmonary opacities during treatment with osimertinib, which was successfully managed by a “stop-and-go” approach.
|Number of pages||4|
|Publication status||Published - 2018|
- Drug-induced pneumonitis
- Non-small cell lung cancer
- Transient asymptomatic pulmonary opacities
ASJC Scopus subject areas
- Internal Medicine